# SDR UALA2012122107328

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 45,411 hours, 9,768 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Faulty
- Location: Fuel Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FAILURE, FLT DIVERTED.  FOUND MAINT MSG 23-43770 REPLACED (R) CTR KORRY FUEL SWITCH ON P5 PNL.  PER FIM TASK 28-22 TASK 805.  OP'S TEST REF; 28-42-01.
